Smoothing effect and strong \(L^2\)-wellposedness in the complex Ginzburg-Landau equation. (English) Zbl 1110.35030

Favini, Angelo (ed.) et al., Differential equations. Inverse and direct problems. Papers of the meeting, Cortona, Italy, June 21–25, 2004. Boca Raton, FL: CRC Press (ISBN 1-58488-604-8/hbk). Lecture Notes in Pure and Applied Mathematics 251, 265-288 (2006).
In this paper it is studied the evolution problem associated to the Ginzburg-Landau equation with Dirichlet boundary condition and nonlinear term which behaves like \(| u| ^{q-2}u\), where \(q\geq 2\). The author establishes various results related to the \(L^2\)-strong solvability and the smoothing effect. The proofs combine monotonicity methods, elliptic and parabolic estimates, and compactness arguments.
For the entire collection see [Zbl 1098.34002].


35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35B65 Smoothness and regularity of solutions to PDEs
35K55 Nonlinear parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)